Lisa, any update?

Lisa, any update?

Joined: September 13th, 2008, 5:13 pm

July 19th, 2012, 3:18 pm #1

I have been under the gun lately, so didn't respond to your earlier post, but wanted you to know I'm thinking of you and hope you'll let us know your status. Thx, Maggie (in VA)
Quote
Like
Share

Joined: May 10th, 2011, 11:57 pm

July 19th, 2012, 7:01 pm #2

I'd like to know too! nt
Quote
Like
Share

Lisa
Lisa

July 19th, 2012, 7:58 pm #3

Hi girls,
I went in yesterday and did ultrasound and there is nothing there. Nothing they can see. They told me to come back Tues (next week) and give blood. They said something ( a sac maybe) is hanging on but that it would never be a baby.

Also, they said that the rash that is covering my body is from the sesame oil in the progesterone. But why would I break out now, after I stop the shots? If I was allergic, wouldn't I have had a reaction when I started taking the shots?
I have appt. with Dr. next Friday.

However, the nurse did tell me that "technically" I am 6 weeks pregnant. Seriously folks? I couldn't get pregnant, now I can't get unpregnant. I am feeling much better emotionally and am trying not to think about whatever it is that may be floating around inside me.
Quote
Share

Joined: May 1st, 2012, 10:58 pm

July 20th, 2012, 12:00 am #4

I have been under the gun lately, so didn't respond to your earlier post, but wanted you to know I'm thinking of you and hope you'll let us know your status. Thx, Maggie (in VA)
Allergies often don't show up until the allergen reaches a certain threshhold in your system. I took penicillin as a kid and several times as an adult. It wasn't until about a year ago that I had a horrible allergic reaction to it. The doctors told me that this is common with allergies. In small amounts, over time, you are ok, but at some point, your body just can't take any more of the allergen and it reacts.

Also, I think the nurse was being very insensitive. Because you still have a detectable amount of HCG, you are "technically" pregnant. They will likely monitor your level for a few weeks. Once it's undetectable, your body will be ready to try again. Every body is different. After a m/c at 10 weeks and a d&c, I was told it could take a few weeks to a few months. I think it took almost 7 weeks.

Sorry you are going through this. I hope you are on the road to healing physically and emotionially from this loss.


Last edited by RaineyCat on July 20th, 2012, 12:13 am, edited 1 time in total.
Quote
Like
Share

Joined: September 29th, 2010, 9:51 pm

July 20th, 2012, 1:40 am #5

Hi girls,
I went in yesterday and did ultrasound and there is nothing there. Nothing they can see. They told me to come back Tues (next week) and give blood. They said something ( a sac maybe) is hanging on but that it would never be a baby.

Also, they said that the rash that is covering my body is from the sesame oil in the progesterone. But why would I break out now, after I stop the shots? If I was allergic, wouldn't I have had a reaction when I started taking the shots?
I have appt. with Dr. next Friday.

However, the nurse did tell me that "technically" I am 6 weeks pregnant. Seriously folks? I couldn't get pregnant, now I can't get unpregnant. I am feeling much better emotionally and am trying not to think about whatever it is that may be floating around inside me.
Agree w/ pp on the insensitivity of the nurse. Agree too with context of allergies. As a matter of fact, 2 years ago I had an allergic reaction to the antibiotic bactrim. I took it for the prescribed 10 days and the next day I broke out in a hideous rash, head to toe, my face was burning. I couldn't for the life of me figure out what I had done. It took a medical professional to figure it out. Same scenario as pp. I had just enough in my system and then bam. Just developed an issue. And I've had relapses now if I take just a small amount of sulfa drugs. Immediate flare up. I just can't injest sulfa again. Hope you feel better soon. Hugs.
Quote
Like
Share

Violet
Violet

July 20th, 2012, 2:06 am #6

Hi girls,
I went in yesterday and did ultrasound and there is nothing there. Nothing they can see. They told me to come back Tues (next week) and give blood. They said something ( a sac maybe) is hanging on but that it would never be a baby.

Also, they said that the rash that is covering my body is from the sesame oil in the progesterone. But why would I break out now, after I stop the shots? If I was allergic, wouldn't I have had a reaction when I started taking the shots?
I have appt. with Dr. next Friday.

However, the nurse did tell me that "technically" I am 6 weeks pregnant. Seriously folks? I couldn't get pregnant, now I can't get unpregnant. I am feeling much better emotionally and am trying not to think about whatever it is that may be floating around inside me.
I am so sorry. It is not easy to be in limbo like this.
I wish the nurse just kept her mouth shut. I am always surprised when they say things like that as I feel they should know not to do that.

Please let us know what we can do to help you through this.
Violet
Quote
Share

CatMama
CatMama

July 20th, 2012, 2:37 am #7

Hi girls,
I went in yesterday and did ultrasound and there is nothing there. Nothing they can see. They told me to come back Tues (next week) and give blood. They said something ( a sac maybe) is hanging on but that it would never be a baby.

Also, they said that the rash that is covering my body is from the sesame oil in the progesterone. But why would I break out now, after I stop the shots? If I was allergic, wouldn't I have had a reaction when I started taking the shots?
I have appt. with Dr. next Friday.

However, the nurse did tell me that "technically" I am 6 weeks pregnant. Seriously folks? I couldn't get pregnant, now I can't get unpregnant. I am feeling much better emotionally and am trying not to think about whatever it is that may be floating around inside me.
... Breaks reading this.

I am so sorry.

Xo
Cat
Quote
Share

DeeinNYC
DeeinNYC

July 20th, 2012, 2:51 am #8

Hi girls,
I went in yesterday and did ultrasound and there is nothing there. Nothing they can see. They told me to come back Tues (next week) and give blood. They said something ( a sac maybe) is hanging on but that it would never be a baby.

Also, they said that the rash that is covering my body is from the sesame oil in the progesterone. But why would I break out now, after I stop the shots? If I was allergic, wouldn't I have had a reaction when I started taking the shots?
I have appt. with Dr. next Friday.

However, the nurse did tell me that "technically" I am 6 weeks pregnant. Seriously folks? I couldn't get pregnant, now I can't get unpregnant. I am feeling much better emotionally and am trying not to think about whatever it is that may be floating around inside me.
I'm going to keep hoping that this resolves quickly for you and is not an ectopic. Hang in there.
Quote
Share

Zoya2
Zoya2

July 20th, 2012, 3:23 pm #9

I have been under the gun lately, so didn't respond to your earlier post, but wanted you to know I'm thinking of you and hope you'll let us know your status. Thx, Maggie (in VA)
I'm thinking of you and hoping that this all passes as soon as possible.

I agree that the nurse was insensitive. I've had 4 miscarriages, and one frustrating thing about each of them (in addition to the emotional devastation) was the fact that I couldn't move forward until I had recovered from each. Unfortunately, recovery isn't just waiting for your cycle to return, it's also waiting for the beta to go down to non-pregnant levels. I always felt so stuck when I was in that recovery period, and I hated the fact that I couldn't try again until my system had righted itself again.

Again, I'm very, very sorry, and I'm hoping you'll keep checking in, asking for support, and venting as needed. We are here for you.
Quote
Share

sugar
sugar

July 20th, 2012, 5:24 pm #10

Hi girls,
I went in yesterday and did ultrasound and there is nothing there. Nothing they can see. They told me to come back Tues (next week) and give blood. They said something ( a sac maybe) is hanging on but that it would never be a baby.

Also, they said that the rash that is covering my body is from the sesame oil in the progesterone. But why would I break out now, after I stop the shots? If I was allergic, wouldn't I have had a reaction when I started taking the shots?
I have appt. with Dr. next Friday.

However, the nurse did tell me that "technically" I am 6 weeks pregnant. Seriously folks? I couldn't get pregnant, now I can't get unpregnant. I am feeling much better emotionally and am trying not to think about whatever it is that may be floating around inside me.
Just want to offer my support - I am sorry that you have to deal with this. I have been in your shoes and it is a very unsettling place. Hoping it resolves itself quickly. Sending you warm thoughts.
Quote
Share